I had breast cancer and had a right mastectomy followed by 4 rounds of chemo every 2 weeks of Adromycin and Taxol, followed the next day by Neulasta. Before my diagnosis, my left hip would bother me occasionally for a couple of days and then go away for months. A bone scan, after my diagnosis, showed some osteoathritis of the left hip. During chemotherapy, I noticed after the Neulasta shot each time, that my hip would really be extremely painful, and after the third round, the pain in my hip did not go away. I finished chemo in December of 2009, and the pain never went away. I saw an orthopaedist in the beginning of April, and he did an x-ray and the joint was completely bone on bone. I had my hip replaced May 13, 2010. My orthopaedist told me that the hip joint was a complete mess and he would expect to see that with someone who had been suffering for a couple of years or more with pain in the hip joint. Is there a correlation with anything that I took for treatment and the degeneration of my hip joint? I have heard other stories similar to mine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.